# SDR DXTA200802749

- Difficulty date: January 5, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 3,096 hours, 2,099 cycles
- Engine: Pwc PW306C
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER BIAS FAULT CAS MESSAGE CAME ON AFTER ROTATION.  R & R ACTUATOR NO FAULTS FOUND ON INSPECTION OF RUDDER BIAS COMPONENTS.  C/W SATISFACTORY OPERATIONAL CHECKS IAW MM 27-20-00 & FT-680-0022.
